# SDR AWXA200300515

- Difficulty date: April 14, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546544547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A 3 INCH CRACK WAS FOUND ON VERTICAL FLOORBEAM WEB AT LT OUTBOARD SIDE BS 695, LBL 57.  MAINTENANCE REMOVED DAMAGED SECTION OF VERTICAL FLOORBEAM WEB AT LT OUTBOARD SIDE BS 695, LBL 57; FABRICATED A NEW REPLACEMENT SECTION OF WEB, A WEB FILLER, AND REPAIR DOUBLER; INSTALLED REPAIR PARTS IAW B737-200 SRM 51-40-2 FIG 1.
